# SDR CALA2016120901056

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 63,299 hours, 14,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Rows 18, 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT AT POS 20LT AND 18RT ON SEAT INOPERATIVE. REPOSITIONED EPL ASSY ON SEAT 18R SECURED ASSY FOUND LOOSE END ON ED2542-D FOR CEILING LIGHT 20LT- SECURED END EMERGENCY LIGHTS CHECKED NORMAL REF B767 AMM 33-51-04, 33-51-10 AND WD 33-51-13.
